Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone had negative side effects using YAZ bc?

I've been taking Yaz since after I had my baby 9 months ago. I have some mood swings with it like getting really sad out of nowhere. I thought earlier it may have just been a slight case of ppmd. But now, I've lost my appetite which has dropped me down to like 102lbs which is crazy and Im exhausted all day even if I sleep forever. My doc is taking me off of it b/c he said he's seen this before with the YAZ bc. Has anyone else taken it and had negative side effects?

Answer Question
 
newmomma2008

Asked by newmomma2008 at 2:26 PM on Oct. 30, 2008 in Health

Level 1 (0 Credits)
Answers (8)
  • Oh man. I just started taking it. So far no problems. But I've only been taking it almost a week.
    Anonymous

    Answer by Anonymous at 2:31 PM on Oct. 30, 2008

  • The dropping down to 102lbs sounds fun, but the other stuff sucks. I hope this isn't normal because I am going to start taking it in Nov.
    Anonymous

    Answer by Anonymous at 2:36 PM on Oct. 30, 2008

  • if causes weight loss I may want to take it :o)

    because YAZ has a form of antidepressant in it, it's normal for antidepressants to cause weight loss though. a lot of people that suffer from depression over eat to make themselves feel better.
    Anonymous

    Answer by Anonymous at 2:40 PM on Oct. 30, 2008

  • I know for some ppl the losing weight part would be nice but I look like a stick and none of my clothes fit. I already wear a 0 and can barely find that size I cant get any smaller!!!
    newmomma2008

    Answer by newmomma2008 at 3:55 PM on Oct. 30, 2008

  • Definite mood swings, which it's supposed to prevent, but no weight loss. Crud. I want THAT side effect!! :-) I've been on it about 2 years.
    Anonymous

    Answer by Anonymous at 5:09 PM on Oct. 30, 2008

  • I gained a ton of weight on that pill, I got hairy too (nasty), out of control mood swings, and I also started having ALOT more bleeding. It did help with acne though.
    KlousMomi

    Answer by KlousMomi at 7:35 PM on Oct. 30, 2008

  • It makes me sick the first week of every pack I've lost weight but my cycle is so screwed up now it never comes when it's supposed to even before I had my son I was always regular never more than two days off and now I go three months don't have one or two weeks and its coming again before I had my son I was on yasmin and yaz is supposed to be pretty close to it but it sucks when i go to the dr in nov i am so getting it changed
    JuliaDanielle

    Answer by JuliaDanielle at 10:19 AM on Oct. 31, 2008

  • I just stopped taking it because after a year and a half, the symptoms I had all along got worse and I started to notice. I could never figure out why I was tired all the time. Then, I started get heart palpatations, and could not lose weight. I experienced severe headaches which I thought were related to something else. When I read up on the lawsuits, I realized I had the same symptoms as these women and I'm scared.
    bellasmom32808

    Answer by bellasmom32808 at 11:17 AM on Nov. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.